Preface to Bogomolov special issue

Arnaud Beauville, Lizhen Ji, Ludmil Katzarkov, Kefeng Liu, Yuri Tschinkel, Shing Tung Yau

Research output: Contribution to journalArticle

Original languageEnglish (US)
JournalPure and Applied Mathematics Quarterly
Volume4
Issue number2 PART 1
StatePublished - 2008

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Beauville, A., Ji, L., Katzarkov, L., Liu, K., Tschinkel, Y., & Yau, S. T. (2008). Preface to Bogomolov special issue. Pure and Applied Mathematics Quarterly, 4(2 PART 1).

Preface to Bogomolov special issue. / Beauville, Arnaud; Ji, Lizhen; Katzarkov, Ludmil; Liu, Kefeng; Tschinkel, Yuri; Yau, Shing Tung.

In: Pure and Applied Mathematics Quarterly, Vol. 4, No. 2 PART 1, 2008.

Research output: Contribution to journalArticle

Beauville, A, Ji, L, Katzarkov, L, Liu, K, Tschinkel, Y & Yau, ST 2008, 'Preface to Bogomolov special issue', Pure and Applied Mathematics Quarterly, vol. 4, no. 2 PART 1.
Beauville A, Ji L, Katzarkov L, Liu K, Tschinkel Y, Yau ST. Preface to Bogomolov special issue. Pure and Applied Mathematics Quarterly. 2008;4(2 PART 1).
Beauville, Arnaud ; Ji, Lizhen ; Katzarkov, Ludmil ; Liu, Kefeng ; Tschinkel, Yuri ; Yau, Shing Tung. / Preface to Bogomolov special issue. In: Pure and Applied Mathematics Quarterly. 2008 ; Vol. 4, No. 2 PART 1.
@article{555cc4a61e344722a9f91dbc9373d163,
title = "Preface to Bogomolov special issue",
author = "Arnaud Beauville and Lizhen Ji and Ludmil Katzarkov and Kefeng Liu and Yuri Tschinkel and Yau, {Shing Tung}",
year = "2008",
language = "English (US)",
volume = "4",
journal = "Pure and Applied Mathematics Quarterly",
issn = "1558-8599",
publisher = "International Press of Boston, Inc.",
number = "2 PART 1",

}

TY - JOUR

T1 - Preface to Bogomolov special issue

AU - Beauville, Arnaud

AU - Ji, Lizhen

AU - Katzarkov, Ludmil

AU - Liu, Kefeng

AU - Tschinkel, Yuri

AU - Yau, Shing Tung

PY - 2008

Y1 - 2008

UR - http://www.scopus.com/inward/record.url?scp=57549111844&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57549111844&partnerID=8YFLogxK

M3 - Article

VL - 4

JO - Pure and Applied Mathematics Quarterly

JF - Pure and Applied Mathematics Quarterly

SN - 1558-8599

IS - 2 PART 1

ER -